# SDR ABXA9500332

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031501
- Condition: Lack Of Lube
- Location: Pilot Seat
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE CAPTAIN'S SEAT BACK WOULD NOT LOCK IN PLACE.  LUBED CAPTAIN'S SEAT BACK CABLE RELEASE ASSEMBLY.  SEAT OPS CHECKED GOOD IAW DC-8 M.M., CHAPTER 25.
